Journal of the Mathematical Society of Japan

$L^{p}$-boundedness of Pseudo-differential operators satisfying Besov estimates I

Mitsuru SUGIMOTO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 40, Number 1 (1988), 105-122.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230130117

Digital Object Identifier
doi:10.2969/jmsj/04010105

Mathematical Reviews number (MathSciNet)
MR0917398

Zentralblatt MATH identifier
0621.47046

Subjects
Primary: 47G05
Secondary: 35S05: Pseudodifferential operators

Citation

SUGIMOTO, Mitsuru. L p -boundedness of Pseudo-differential operators satisfying Besov estimates I. J. Math. Soc. Japan 40 (1988), no. 1, 105--122. doi:10.2969/jmsj/04010105. http://projecteuclid.org/euclid.jmsj/1230130117.


Export citation